# SDR CA070507005

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: 82742339001
- Condition: Misinstalled
- Location: Spoiler Cable
- Part time: 8,935 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR HAS REPORTED THE FOLLOWING FINDINGS DURING THE C2 INSPECTION BEING PERFORMED ON AN AIRCRAFT. DURING INSPECTION OF THE SPOILER CABLE DISCONNECT SENSING SYSTEM ASSY, THE FAIRLEAD ROLLER AND SPRING ATTACHMENT HAVE BEEN FOUND INSTALLED INCORRECTLY. THE OPERATOR STATE THAT THEY HAD NO REASON TO BELIEVE THAT THIS COULD HAVE BEEN CARRIED OUT IN SERVICE, AND THE ERROR WOULD HAVE OCCURRED DURING AIRCRAFT PRODUCTION.  THE OPERATOR IS CURRENTLY CONDUCTING A FLEET-WIDE INSPECTION AND WILL ADVISE US ON THEIR FINDINGS.  (TC NR 20070507005)
